Alert archive / Mississippi / Tornado Warnings in 2016
Tornado Warning 58, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Apr 30, 2016, 12:21 PM CDT for Amite County, Wilkinson County, Mississippi; East Feliciana Parish, West Feliciana Parish, Louisiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2016, 12:21 PM CDT (17:21 UTC)
- Expired
- Apr 30, 2016, 12:45 PM CDT
- In force
- 24 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties East Feliciana Parish, LA, West Feliciana Parish, LA, Amite County, MS, Wilkinson County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 11:38 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 5.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1180 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.9
The text
As transmitted.
851
WFUS54 KLIX 301721
TORLIX
LAC037-125-MSC005-157-301745-
/O.NEW.KLIX.TO.W.0058.160430T1721Z-160430T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1221 PM CDT SAT APR 30 2016
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN WEST FELICIANA PARISH IN SOUTHEASTERN LOUISIANA...
NORTH CENTRAL EAST FELICIANA PARISH IN SOUTHEASTERN LOUISIANA...
SOUTHWESTERN AMITE COUNTY IN SOUTHERN MISSISSIPPI...
SOUTHEASTERN WILKINSON COUNTY IN SOUTHERN MISSISSIPPI...
* UNTIL 1245 PM CDT
* AT 1221 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR WILSON...OR 8 MILES NORTHEAST OF JACKSON...
MOVING NORTHEAST AT 25 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
NORWOOD AROUND 1230 PM CDT.
CENTREVILLE AROUND 1245 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW!
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NEW ORLEANS.
&&
LAT...LON 3088 9116 3094 9124 3113 9113 3104 9090
TIME...MOT...LOC 1721Z 221DEG 21KT 3095 9116
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
MJH1 follow-up statement
462
WWUS54 KLIX 301741
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1241 PM CDT SAT APR 30 2016
LAC037-125-MSC005-157-301748-
/O.EXP.KLIX.TO.W.0058.000000T0000Z-160430T1745Z/
WEST FELICIANA LA-EAST FELICIANA LA-AMITE MS-WILKINSON MS-
1241 PM CDT SAT APR 30 2016
...THE TORNADO WARNING FOR EASTERN WEST FELICIANA AND NORTH CENTRAL
EAST FELICIANA PARISHES...SOUTHWESTERN AMITE AND SOUTHEASTERN
WILKINSON COUNTIES WILL EXPIRE AT 1245 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTHEASTERN LOUISIANA...AND SOUTHERN MISSISSIPPI.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NEW ORLEANS.
LAT...LON 3088 9116 3094 9124 3113 9113 3104 9090
TIME...MOT...LOC 1736Z 221DEG 21KT 3095 9116
$$
MJHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Apr 30, 8:31 AM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Apr 30, 8:31 AM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
831 AM CDT SAT APR 30 2016
...SOUNDING DISCUSSION...
THE SOUNDING THIS MORNING INDICATES A VERY WARM AND MOIST
ENVIRONMENT BELOW AN ELEVATED INVERSION AT 900 MB. ONSHORE FLOW
OFF THE GULF IS 20 TO 35 KTS JUST ABOVE THE SFC THROUGH THIS
LAYER. THE LCL IS LOW AT 400 FEET. DRIER AIR IS PRESENT ABOVE TO
ABOUT 550 MB. OVERALL PW IS ABOVE AVERAGE AT 1.43 INCHES. ANOTHER
ELEVATED INVERSION IS NEAR 630 MB... WHERE WINDS BEGIN TO TURN
MORE WESTERLY. CAPE IS RELATIVELY LONG AND SKINNY THROUGH THE
PROFILE WITH MOST UNSTABLE AT 2000 J/KG. WARM CLOUD LAYER IN A
STORM WOULD BE 14000 FT SO EFFICIENT RAINFALL PROCESSES AND FLASH
FLOODING IS A CONCERN AGAIN TODAY. SFC TO 6 KM SHEAR IS 35 KTS...
THAT IS ENOUGH FOR SEVERE WIND TO AT LEAST BE POSSIBLE WITH STORMS
AS WELL. WE EXPECT THIS ENVIRONMENT TO ALLOW THE MCS CURRENTLY AT
THE LA/MS BORDER TO CONTINUE EAST. THE SOUNDING FROM LAKE CHARLES
THIS MORNING WAS JUST AHEAD OF THE LINE. THE LCH PROFILE HAS A BIT
MORE SHEAR AND ALSO SUPPORTS MCS MAINTENANCE. ONE LAST CONCERN FOR
TODAY WOULD BE THE LINE OF STORMS SLOWING IN SOUTHEAST LA AND
TRAINING ALONG A COASTAL BOUNDARY THIS AFTERNOON... WHERE THERE
DOES APPEAR TO BE MOISTURE POOLED AT 925 MB ALONG THE NORTHSHORE AND
THE MS GULF COAST.
KRAUTMANN
&&
.PREV DISCUSSION... /ISSUED 400 AM CDT SAT APR 30 2016/
SHORT TERM...
A FEW SHOWERS HAVE STARTED TO DEVELOP OVER POINTE COUPEE AND WEST
FELICIANA PARISHES THIS MORNING AND ARE PUSHING NORTH AND EAST.
CONTINUED SHOWER DEVELOPMENT IS POSSIBLE OUT AHEAD OF A STRONG
SQUALL LINE MOVING THROUGH THE SHREVEPORT AREA AND STRETCHING TO
LUFKIN AND THEN NORTH OF HOUSTON IN EASTERN TEXAS.
OVERALL...I HAVE ELECTED NOT TO MAKE MANY CHANGES TO THE FORECAST
UPDATE SENT OUT A FEW HOURS AGO BUT THERE ARE A FEW ADDITIONS. THE
MAIN ONE IS A FLASH FLOOD WATCH ISSUANCE BEGINNING AT 12Z AND
RUNNING TO 00Z ON SUNDAY. THE CONFIDENCE LEVEL OF THE PROBABILITY
OF HEAVY RAINFALL IS HIGHER GENERALLY WEST OF I-55 AND NORTH OF
I-10 AND THEREFORE THE FLASH FLOOD WATCH HAS BEEN ADDED. OTHER
THAN THAT...INCREASED THE RAIN CHANCES TODAY A BIT MORE IN THE
EASTERN PART OF THE AREA. THE HRRR CONTINUES TO SHOW A SQUALL LINE
EXTENDING FROM THE AFOREMENTIONED LINE DEVELOPING AND MOVING
THROUGH THE AREA MUCH SOONER THAN EXPECTED AT THIS TIME LAST
NIGHT. WILL CONTINUE TO MONITOR AND ADDRESS ANY CHANGES AS NEEDED
AS THE TIMING AND INTENSITY OF WHAT ULTIMATELY MOVES INTO THE AREA
IS PROVING DIFFICULT TO DETERMINE.
LONG TERM...
NEXT BEST CHANCE OF RAIN CONTINUES TO BE ON TUESDAY WITH CLEARING
AND DRYING OUT OCCURRING ON WEDNESDAY.
AVIATION...
MVFR CEILINGS ARE WIDESPREAD ACROSS THE TERMINAL AREAS THIS MORNING.
CANNOT RULE OUT CEILINGS DROPPING INTO THE UPPER END OF THE IFR
CATEGORY...BUT WINDS SHOULD REMAIN STRONG ENOUGH TO PRECLUDE
SIGNIFICANT VISIBILITY ISSUES.
MAIN FORECAST PROBLEM IS TIMING OF CONVECTIVE ACTIVITY APPROACHING
FROM THE WEST. MESOSCALE MODELING HAS SLOWED DOWN TIMING FROM WHAT
THE EVENING SHIFT WAS LOOKING AT. WILL NEED TO MAKE ADJUSTMENTS ON
TIMING WITH 12Z TAF PACKAGE BASED ON LATEST MESOSCALE MODELING
SOLUTIONS. WILL TRY TO USE ABOUT A 2 HOUR WINDOW WHERE TSRA WILL BE
PREDOMINANT. BASED ON LATEST HRRR SOLUTION...CONVECTION SHOULD CLEAR
MOST OR ALL TERMINALS BY 00Z SUNDAY. LIKELY TO SEE MVFR CEILINGS
AGAIN DURING THE OVERNIGHT HOURS AFTER 06Z SUNDAY.
MARINE...
WILL CONTINUE EXERCISE CAUTION HEADLINES THROUGH THE DAYTIME HOURS
WHERE THEY ARE CURRENTLY IN PLACE. SHOULD SEE SOME WEAKENING OF
PRESSURE GRADIENT AFTER TODAY FOR SEVERAL DAYS. FRONT NOT LIKELY TO
PUSH THROUGH COASTAL WATERS UNTIL SOMETIME AROUND THE MIDDLE OF THE
WEEK.
DECISION SUPPORT...
DSS CODE....BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MINOR RIVER FLOODING. MONITOR CONVECTIVE TRENDS.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 83 68 81 67 / 90 70 70 30
BTR 82 70 84 68 / 90 50 70 30
ASD 84 68 84 67 / 60 40 60 30
MSY 83 73 82 71 / 60 50 60 30
GPT 83 72 84 67 / 60 40 60 30
PQL 84 69 83 67 / 60 40 50 30
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ034>037-039-
040-046>050-056>058-071-072.
GM...NONE.
MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MSZ068>071.
GM...NONE.
&&Hazardous weather outlook, Apr 30, 5:26 AM CDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 526 AM CDT SAT APR 30 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-302230- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 526 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A SLIGHT RISK OF SEVERE WEATHER ACROSS ALL OF SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI LATE THIS MORNING AND THIS AFTERNOON. A LINE OF THUNDERSTORMS ACROSS WESTERN LOUISIANA EARLY THIS MORNING WILL MOVE ACROSS THE AREA LATE THIS MORNING AND THIS AFTERNOON. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREATS...BUT ISOLATED TORNADOES CANNOT BE RULED OUT. IN ADDITION...HEAVY RAINFALL IS LIKELY TO ACCOMPANY THE THUNDERSTORMS...ESPECIALLY OVER SOUTHWEST MISSISSIPPI AND PORTIONS OF SOUTHEAST LOUISIANA WEST OF THE PEARL RIVER AND NORTH OF A SLIDELL TO DONALDSONVILLE LINE. A FLASH FLOOD WATCH WILL BE IN EFFECT UNTIL 7 PM CDT FOR THIS AREA. RAIN AMOUNTS OF 1 TO 3 INCHES CAN BE EXPECTED WITH LOCALLY HIGHER AMOUNTS WHERE REPEAT THUNDERSTORMS OCCUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH TUESDAY. THUNDERSTORMS ARE EXPECTED TO BE MOST NUMEROUS ON SUNDAY AND TUESDAY. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS NORTHWEST OF A SLIDELL TO HOUMA LINE ON SUNDAY. DAMAGING WINDS WOULD BE THE MAIN THREAT FROM THESE STORMS. HEAVY RAINFALL IS ALSO POSSIBLE WITH THE STORMS SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY LATE THIS MORNING AND THIS AFTERNOON.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 4:24 AM CDT | Flash Flood Watch | LIX | Amite, Pike, Walthall, Wilkinson | 58 hr |
| Apr 30, 9:38 AM CDT | River Flood Warning | LIX | Pearl River | 57 hr |
| Apr 30, 9:38 AM CDT | River Flood Warning | LIX | Pearl River | 57 hr |
| Apr 30, 10:02 AM CDT | Coastal Flood Advisory | LIX | 8 hr | |
| Apr 30, 11:56 AM CDT | Tornado Warning | LIX | Wilkinson | 15 min |
| Apr 30, 12:16 PM CDT | Severe Thunderstorm Warning | LIX | Wilkinson | 44 min |
| Apr 30, 12:55 PM CDT | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 50 min |
| Apr 30, 1:09 PM CDT | Tornado Warning | LIX | Amite | 36 min |
| Apr 30, 1:11 PM CDT | Tornado Warning | LIX | Pike | 34 min |
| Apr 30, 1:13 PM CDT | Severe Thunderstorm Warning | LIX | Amite, Pike, Wilkinson | 32 min |
| Apr 30, 1:23 PM CDT | Tornado Warning | LIX | Pike | 24 min |
| Apr 30, 1:24 PM CDT | Tornado Warning | LIX | Pike | 36 min |
| Apr 30, 1:42 PM CDT | Severe Thunderstorm Warning | LIX | Amite, Pike, Walthall | 33 min |
| Apr 30, 1:57 PM CDT | Tornado Warning | LIX | Pike, Walthall | 33 min |
| Apr 30, 2:14 PM CDT | Severe Thunderstorm Warning | LIX | Pike, Walthall | 61 min |
| Apr 30, 3:13 PM CDT | Severe Thunderstorm Warning | LIX | Hancock, Pearl River, Walthall | 69 min |
| Apr 30, 4:29 PM CDT | Tornado Warning | LIX | Hancock, Harrison | 19 min |
| Apr 30, 4:50 PM CDT | Special Weather Statement | LIX | Hancock | 25 min |
| Apr 30, 5:24 PM CDT | Special Weather Statement | LIX | Harrison | 66 min |
| Apr 30, 6:05 PM CDT | Special Weather Statement | LIX | Jackson | 25 min |
| Apr 30, 6:32 PM CDT | Special Weather Statement | LIX | Jackson | 28 min |
| Apr 30, 11:38 AM CDT | Tornado Warning | LIX | Pointe Coupee | 37 min |
| Apr 30, 12:37 PM CDT | Special Weather Statement | LIX | Iberville | 53 min |
| Apr 30, 1:38 PM CDT | Special Weather Statement | LIX | Assumption | 52 min |
| Apr 30, 1:45 PM CDT | Tornado Warning | LIX | East Baton Rouge, Livingston | 30 min |
| Apr 30, 2:14 PM CDT | Special Weather Statement | LIX | Saint Charles, Saint James, Saint John the Baptist | 61 min |
| Apr 30, 2:18 PM CDT | Special Marine Warning | LIX | 117 min | |
| Apr 30, 2:40 PM CDT | Tornado Warning | LIX | Tangipahoa | 17 min |
| Apr 30, 3:00 PM CDT | Special Weather Statement | LIX | Jefferson, Lafourche, Orleans, Saint Charles | 60 min |
| Apr 30, 3:07 PM CDT | Severe Thunderstorm Warning | LIX | Lafourche, Saint Charles | 23 min |
| Apr 30, 3:16 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 89 min |
| Apr 30, 3:28 PM CDT | Special Weather Statement | LIX | Saint Charles | 47 min |
| Apr 30, 3:54 PM CDT | Special Marine Warning | LIX | 66 min | |
| Apr 30, 4:04 PM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans, Saint Bernard | 116 min |
| Apr 30, 4:07 PM CDT | Special Marine Warning | LIX | 113 min | |
| Apr 30, 4:21 PM CDT | Areal Flood Advisory | LIX | Saint Tammany | 114 min |
| Apr 30, 4:46 PM CDT | Special Weather Statement | LIX | Jefferson | 59 min |
| Apr 30, 4:56 PM CDT | Special Weather Statement | LIX | Terrebonne | 49 min |
| Apr 30, 5:04 PM CDT | Special Marine Warning | LIX | 86 min | |
| Apr 30, 5:06 PM CDT | Special Marine Warning | LIX | 24 min | |
| Apr 30, 5:11 PM CDT | Special Marine Warning | LIX | 64 min | |
| Apr 30, 5:34 PM CDT | Special Weather Statement | LIX | Plaquemines | 41 min |
| Apr 30, 6:09 PM CDT | Special Marine Warning | LIX | 2 hr | |
| Apr 30, 6:13 PM CDT | Special Marine Warning | LIX | 62 min |
Nearby
Tornado Warnings in Mississippi, 2016Tornado Warnings in Louisiana, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.